# SDR UIEA2016062000434

- Difficulty date: June 18, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 68,862 hours, 11,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65B069765
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BRACKET CORROSION AT FUSELAGE LOWER AREA BETWEEN STA 970 AND STA 980, BL3.  REPLACED ANGLE IAW DWG 65B06976 ID0002, REV G AND SRM 51-40-02-0G-0, REV 76.  JOB COMPLETED AND CONDITION CHECK NORMAL.
